# SDR DALA2014103005928

- Difficulty date: October 29, 2014
- Submitted: November 5, 2014
- Operation: Air carrier
- Aircraft: N974DL
- Make and model: Doug MD-88
- Aircraft serial: 53242
- Aircraft time: 62,064 hours, 45,841 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 180
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON  FLOORBEAM BS 180 BETWEEN X=7 TO X=44.  REPLACED IAW SRM 51-30-2, 51-10-4, 51-10-3, PAR 14, 21 AND 38.
